MathSciNet Relay Station
MathSciNet bibliographic data
MR1107651 18G99 (18D10 57M25)
Joyal, André; Street, Ross Tortile Yang-Baxter operators in tensor categories. J. Pure Appl. Algebra 71 (1991), no. 1, 43–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement